University of Surrey

Test tubes in the lab Research in the ATI Dance Research

A remark on the damped wave equation

Pata, V and Zelik, S (2006) A remark on the damped wave equation COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 5 (3). pp. 609-614.

Full text not available from this repository.
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
Pata, V
Date : 1 September 2006
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, MATHEMATICS, APPLIED, damped wave equation, critical nonlinearity, global attractor, EXPONENTIAL ATTRACTORS, ASYMPTOTIC REGULARITY, ANALYTIC NONLINEARITY, HYPERBOLIC EQUATION, CONVERGENCE, DISSIPATION
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:24
Last Modified : 10 Jun 2019 14:00

Actions (login required)

View Item View Item


Downloads per month over past year

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800